EconPapers    
Economics at your fingertips  
 

Infinite-State Markov-Switching for Dynamic Volatility

Arnaud Dufays ()
Additional contact information
Arnaud Dufays: ULaval - Université Laval [Québec]

Post-Print from HAL

Date: 2016-03-13
References: Add references at CitEc
Citations:

Published in Journal of Financial Econometrics, 2016, 14 (2), pp.418-460. ⟨10.1093/jjfinec/nbv017⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-05783291

DOI: 10.1093/jjfinec/nbv017

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2026-10-13
Handle: RePEc:hal:journl:hal-05783291